[PSA] Warning about Multivitamins and Tretinoin! | Kr Laser

2020-10-17

[ad_1]

I started getting crazy migraines on Sept 27th. I have had them in the past, here and there, but nothing compared to what I recently experienced. I was getting them almost daily, and I could not figure out what was wrong with me. Finally, it occurred to me that I switched my multivitamin a couple of months back. I started reading about it, and I realized it had almost twice the amount of vitamin A in it than I needed (1500 mcg).

Then I got to thinking about my beloved Tretinoin that I use every single night (because my skin loves it, of course). Lo and behold, I find a few sentences here and there, scattered about the internet where it is recommended to quit taking oral vitamin A while you are using topical vitamin A. My doctor never told me this!!

I quit taking all vitamins and cut the Tretinoin out, and my migraines stopped the next day! I have been migraine free for 3 days!

I am not completely giving up on the Tretinoin. But vitamin a is fat soluble and can take a very long time to leave the body, so I will probably stay off it for a couple months to give my body a chance to literally detox from vitamin a, and then I’ll give the Tretinoin a try again.

https://www.consultant360.com/articles/vitamin-use-today-and-its-potential-toxicities

[ad_2]

View Reddit by georgewashington17View Source

Contact Us

There are some errors in your formThere are some errors in your formThere are some errors in your form

There are some errors in

There are some errors in

There are some errors in